It gets better in time as your body will get use to that drug, but I would not stay on it if I were you if you are suffering from hallucinations. Better cut back on it and maybe just take 300mg 3 times daily until you get to see your doctor about this.
I'm 1200 mph 3 times a day for neuropathy and every time they jumped it up ,I also had some of those symptoms u need to wein your way u so the effects won't be so bad your deffinetly getting overdosed .good luck 😃
They had me at 3200mg a day. That was 800mg 4x a day. I took it for several years complaining constantly to my Dr about the 'side effects'. I was told by multiple doctors that Neurontin 'rewires our brain'. All of them looked at me with that look of they get when they know something isn't right... In my case, I was screwed if I did or didn't take it. On one occasion, I took one of my doses and went unconscious, at my desk, at work. Work thought I fell asleep. A few days later, I was jobless. Although an extreme feeling of tired, along with forgetfulness, etc. are common side effects, depending on your brain and your body's injuries..just like me, your brain may not be able that to handle the dose you are taking. Given the fact that EVERYbody's bodies., brains, and medications processing abilities are different, I personally found that over time (and a lot of it) that I was able to get to a lower dose with much better results. They call Neurontin a 'perception' drug. The same exact dosage will not help or effect all of us the same way because our brains perceive it differently. It's not like pain medication. The higher dosge is not necessarily what will fix you. I now take 400mg a day in total. It took my brain 7 years of rewriting itself to figure this out. It was a very very painstaking process as it is extremely dangerous to not take your medication if you're brain is accustomed to its presence. Please have indepth conversations with your doctors regarding this, and work on a plan with them to figure out what YOUR body truly needs. This is positively not a medication to be averaged in the medical field. Remember, more isn't always better. If you are blacking out, it is your brain being blasted with way too much of the medication all at once. This is called an overdose. Don't pass it off. Bug the Hell out of your doctor until they take you seriously. Have serious conversations with them. Remember that they too are over-loaded with their work. But, let them know you want ... need real answers for your own body and not the public standard. Be safe! God bless!